Perfect predictions in economic dynamical systems with random perturbations

Böhm V, Wenzelburger J (2002)
MACROECONOMIC DYNAMICS 6(05): 687-712.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Böhm, VolkerUniBi; Wenzelburger, Jan
Abstract / Bemerkung
The paper studies multivariate non linear economic dynamical systems with an expectations feedback subjected to exogenous perturbations. In these systems, agents form expectations on future variables based on subjective transition probabilities given by a Markov kernel. The notion of a perfect Markov kernel that generates rational expectations along all orbits of the system is proposed. Conditions are provided under which perfect Markov kernels exist. Applications are given to models of the Cobweb type, to multivariate affine-linear systems, and to the stochastic OLG model of economic growth. For the latter two models, it is shown when a globally attracting random fixed point with rational expectations exists.
Stichworte
dynamics; rational expectations; unbiased; random fixed points; forecasting rules; random perturbations
Erscheinungsjahr
2002
Zeitschriftentitel
MACROECONOMIC DYNAMICS
Band
6
Ausgabe
05
Seite(n)
687-712
ISSN
1365-1005
eISSN
1469-8056
Page URI
https://pub.uni-bielefeld.de/record/1613323

Zitieren

Böhm V, Wenzelburger J. Perfect predictions in economic dynamical systems with random perturbations. MACROECONOMIC DYNAMICS. 2002;6(05):687-712.
Böhm, V., & Wenzelburger, J. (2002). Perfect predictions in economic dynamical systems with random perturbations. MACROECONOMIC DYNAMICS, 6(05), 687-712. doi:10.1017/S1365100501010136
Böhm, V., and Wenzelburger, J. (2002). Perfect predictions in economic dynamical systems with random perturbations. MACROECONOMIC DYNAMICS 6, 687-712.
Böhm, V., & Wenzelburger, J., 2002. Perfect predictions in economic dynamical systems with random perturbations. MACROECONOMIC DYNAMICS, 6(05), p 687-712.
V. Böhm and J. Wenzelburger, “Perfect predictions in economic dynamical systems with random perturbations”, MACROECONOMIC DYNAMICS, vol. 6, 2002, pp. 687-712.
Böhm, V., Wenzelburger, J.: Perfect predictions in economic dynamical systems with random perturbations. MACROECONOMIC DYNAMICS. 6, 687-712 (2002).
Böhm, Volker, and Wenzelburger, Jan. “Perfect predictions in economic dynamical systems with random perturbations”. MACROECONOMIC DYNAMICS 6.05 (2002): 687-712.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar